# SDR I5PA2021091388801

- Difficulty date: September 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,668 hours, 24,640 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Part number: 78360014071
- Part serial: 20370326
- Condition: Faulty
- Location: R Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

#2 ENG EXCEEDED EGT LIMITS DURING TAKEOFF CLIMB. REPLACED #2 ENG EEC PER AMM 73-21-04.
